# SDR F3LA2021022500012

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 7575
- Aircraft time: 11,878 hours, 4,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M14821
- Condition: Faulted
- Location: L4 Door
- Part time: 11,910 hours, 4,897 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED 4L DOOR SLIDE IAW AMM 25-62-44-000-012A AND 25-62-44-400-007A. OPS CHECK NORMAL.  REF LP 1239337 ITEM 2 DOOR 4L SHOWS ARMED ON THE GROUND BUT NOT IN FLIGHT .
